# SDR SWAA2022030266330

- Difficulty date: February 18, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,015 hours, 31,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL BULKHEAD STATION AT BS 947 LBL 12 IS CRACKED / NO ALLOWABLE DAMAGE FOUND IN SRM; REMOVED AND REPLACED AFT CARGO BAY VERTICAL BULKHEAD BRACKET AT B.S. 947 LBL 12 IAW SOPM 20-50-01 AND BOEING DRAWING 149A8118 SH 14 AND IPC 53-11-51-01 92819U 20FEB19
